کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
843038 | 908544 | 2007 | 5 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Solitary wave solutions to some classes of nonlinear evolution type equations using inverse variational methods
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مهندسی (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Invariants of reduced forms of a p.d.e. are obtainable from a variational principle even though the p.d.e. itself does not admit a Lagrangian. The reductions carry all the advantages regarding Noether symmetries and double reductions via first integrals or conserved quantities. The examples we consider are nonlinear evolution type equations like the general form of the Fizhugh–Nagumo and KdV–Burgers equations. Some aspects of Painlevé properties of the reduced equations are also obtained.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 67, Issue 11, 1 December 2007, Pages 3194–3198
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 67, Issue 11, 1 December 2007, Pages 3194–3198
نویسندگان
A.H. Kara,